# SDR SWAA2020021041158

- Difficulty date: January 29, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 75,626 hours, 45,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE CORRODED BETWEEN BS. 727 TO BS. 847, LBL 23, AROUND NUT PLATE HOLES. / R&R SUPPORT IAW SRM AND DWG.
